Minoxidil side effects?

I've started using minoxidil 2 months ago, the last 2 weeks I've started facing some serious side effects like dizziness nausea headache chest pain. I've done several test(blood, urine, stool, cardio etc ) and nothing was noticed. after 2 weeks of stopping the minoxidil the aide effects are still there but woth slight improvement. Do you think these side effects are due to minoxidil? And for how long it will last? And any medicine can be taken?

Doctor Answers 2

Dizziness, nausea, headach,e chest pain, as minoxidil side effects

Minoxidil  may cause  dizziness or heart palpitations very rarely. But those side effects still existence  after 2 months make me think of another reason...It would be better to  consider to having a full exam with an internist and/or endocrinologist to find out any reason for those side effects 


Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Dizziness, nausea, headach,e chest pain, as minoxidil side effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Minoxidil  may cause  dizziness or heart palpitations very rarely. But those side effects still existence  after 2 months make me think of another reason...It would be better to  consider to having a full exam with an internist and/or endocrinologist to find out any reason for those side effects 


Turkey Plastic Surgeon

Minoxidil side effects

There are over 300 causes of chest pain, nausea and dizziness so it is not possible for determine the cause without a full examination. Individuals with symptoms as you have described are wise to stop minoxidil in the interim and keep close follow up with the medical team.


Side effects of minoxidil can include headaches, dizziness, heart palpitations, hair shedding, hair growth on the face. Other side effects are possible too.

Minoxidil side effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

There are over 300 causes of chest pain, nausea and dizziness so it is not possible for determine the cause without a full examination. Individuals with symptoms as you have described are wise to stop minoxidil in the interim and keep close follow up with the medical team.


Side effects of minoxidil can include headaches, dizziness, heart palpitations, hair shedding, hair growth on the face. Other side effects are possible too.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.